MAUDE Adverse Event Report: ARTHREX, INC. DOUBLE LOADED KNOTLESS FIBERTAK, KNEE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DOUBLE LOADED KNOTLESS FIBERTAK, KNEE; NON-DEGRADABLE FIXATN FASTENER
Model Number DOUBLE LOADED KNOTLESS FIBERTAK, KNEE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 14-jan-2026, an arthrex subsidiary employee reported via email that an ar-3740sp double loaded knotless knee fibertak anchor was inserted, and the tip of the inserter broke off and remained inside the bone.The case was completed with the product in place.There was no significant procedural delay, and no additional anesthesia was administered.The issue was discovered during a procedure on (b)(6) 2026.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
DOUBLE LOADED KNOTLESS FIBERTAK, KNEE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24257218
Report Number1220246-2026-00395
Device Sequence Number9593274
Product Code MBI
UDI-Device Identifier00888867428041
UDI-Public(01)00888867428041(11)250828(17)300731(10)15489906
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDOUBLE LOADED KNOTLESS FIBERTAK, KNEE
Device Catalogue NumberAR-3740SP
Device Lot Number15489906
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown